MDJunction - People Helping People
 
Ask a Question
03/20/2012 12:48 AM

Brain shakes

Hastrider
Posts: 4
New Member

Sad I have been slowly tapering from Valium after havering been uninformed by a doctor who misdiagnosed me and put me on this horrible drug, plus remeron. I have cut the remeron to only 7.5 mg, way below standard does while finishing the Valium. I was valium every day from sept 2011 to January 2012, when I found out the truth and started tapering. Having been on 10mg, I am now at .75mg, reducing now at .25 mg a week. To 3mg, I went down 1mg a week every 7 to 10 days. Two weeks ago I started to get these "brain shivers". Is this a w/d symptom? If so, how long do they last. A group I attempted to join, but did lots pd accusations instead said to not excerise and uses the protein power to raise glutathione levels.

I am scared with this brain pressure feeling in combination with the physical symptoms regardless of the slowness of my taper. Will this continue after I stop? Help! [img]

Reply

03/21/2012 11:26 AM
dcdenise
dcdenise  
Posts: 39
Member

Hi Hastrider,

"Brain shakes" and just about anything you can think of is completely normal when coming off of a Benzo, but I would still mention it to your doctor. You are one of the lucky ones, you're withdrawal will not be pleasent, but you were not on it that long. They say give it a month for every year you were on it, so you should be feeling better soon. Benzo's are the hardest drug to get off of. I was given Klonopin for panic disorder almost 25 years ago. I will take have to take this drug for the rest of my life. I have tried a few times to get off of them and the withdrawal is the closest thing to hell that I can possibly think of. My advice to you is count your lucky stars you realized you were taking a highly addictive drug so soon and never take another benzo as long as you live (there are exceptions, but we won't go into that now) Best of luck to you. I have no doubt you will be fine very soon. Smile


03/26/2012 07:58 PM
LostInCyberspace12
LostInCyberspace12  
Posts: 9946
Group Leader

You can get some very weird, bizarre sx's coming off benzos. Most of my sx's were burning skin type sx's and a feeling of heaviness and internal pressure in various places inside my body. I even thought I was having a stroke at one point because of the forehead pressure I felt. You may wanna slow your valium taper down a bit, even stop at a certain point until you feel you are able to drop down further. Go more by how you feel rather than by some rigid taper schedule once you get down below 5 mgs. No doubt, benzo w/d is pure hell, but it can be done with careful planning and determination. Good luck to you!
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved